Tags

Type your tag names separated by a space and hit enter

Adverse events after imatinib mesylate therapy.
N Engl J Med. 2002 Feb 28; 346(9):712-3.NEJM

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

11873781

Citation

Burton, Catherine, et al. "Adverse Events After Imatinib Mesylate Therapy." The New England Journal of Medicine, vol. 346, no. 9, 2002, pp. 712-3.
Burton C, Azzi A, Kerridge I. Adverse events after imatinib mesylate therapy. N Engl J Med. 2002;346(9):712-3.
Burton, C., Azzi, A., & Kerridge, I. (2002). Adverse events after imatinib mesylate therapy. The New England Journal of Medicine, 346(9), 712-3.
Burton C, Azzi A, Kerridge I. Adverse Events After Imatinib Mesylate Therapy. N Engl J Med. 2002 Feb 28;346(9):712-3. PubMed PMID: 11873781.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Adverse events after imatinib mesylate therapy. AU - Burton,Catherine, AU - Azzi,Anthony, AU - Kerridge,Ian, PY - 2002/3/5/pubmed PY - 2002/3/7/medline PY - 2002/3/5/entrez SP - 712 EP - 3 JF - The New England journal of medicine JO - N Engl J Med VL - 346 IS - 9 SN - 1533-4406 UR - https://www.unboundmedicine.com/medline/citation/11873781/Adverse_events_after_imatinib_mesylate_therapy_ L2 - http://ovidsp.ovid.com/ovidweb.cgi?T=JS&PAGE=linkout&SEARCH=11873781.ui DB - PRIME DP - Unbound Medicine ER -